Convergence Theorem of Common Fixed Points for G-Nonexpansive Mappings

Main Article Content

Siwaporn Saewan
Chantawan Noisri
Preedaporn Kanjanasamranwong

Abstract

The purpose of this paper is to introduce a new algorithm for finding a common fixed point of G-nonexpansive mappings on a Banach space. Under appropriate conditions, we prove a convergence theorem for the sequence generated by the proposed algorithm.

Downloads

Download data is not yet available.

Article Details

Section
Research Articles

References

[1] Banach, S. (1922). Sur les Operations Dans Les Ensembles Abstraits Et Leur Application Aux Equationa Integrals. Fundamenta Mathematicae, 3(1), 133-181.

[2] Takahashi, W. (2000). Nonlinear Functional Analysis: Fixed Point Theory and Its Application. Yokohama: Yokohama - Publishers, Inc.

[3] Xu, H.K. (1991). Inequalities in Banach Spaces with Applications. Nonlinear Analysis, 16(12),
1127-1138.

[4] Schu, J. (1991). Weak and Strong Convergence to Fixed Points of Asymptotically Nonexpansive Mappings. Bulletin of the Australian Mathematical Society, 43(1), 153-159.

[5] Reich, S. (1996). A Weak Convergence Theorem for the Alternating Method with Bregman Distance, In A.G. Kartsatos (Ed.). Theory and Applications of Nonlinear Operators of Accretive and Monotone Type. 313-318. Marcel Dekker,New York.

[6] Alfuraidan, M.R. (2015). Fixed Points of Monotone Nonexpansive Mappings with a Graph. Fixed Point Theory and Applications, 2015(2015), 49.

[7] Tiammee, J., Kaewkhao, A. & Suantai, S. (2015). On Browder’s Convergence Theorem and Halpern Iteration Process for G-Nonexpansive Mappings in Hilbert Spaces Endowed with Graphs. Fixed Point Theory and Applications, 2015 (2015), 187.

[8] XU, B.L. & Noor, M.A. (2002). Fixed Point Iterations for Asymptotically Nonexpansive Mappings in Banach Spaces. Journal of Mathematical Analysis and Applications, 267(2002), 444-453.

[9] Shahzad, N. & Al-Dubiban, R. (2006). Approximating Common Fixed Points of Nonexpansive Mappings in Banach Spaces. Georgian Mathematical Journal, 13(3), 529-537.

[10] Nakajo, K. & Takahashi, W. (2003). Strongly Convergence Theorems for Nonexpansive Mappings and Nonexpansive Semigroups. Journal of Mathematical Analysis and Applications, 279(2003), 372–379.

[11] Chairat, S., Noisri, C., Kanjanasamranwong, P. & Saewan, S. (2016). A Convergence Theorem of Variational Inequality Problems and Fixed Point Problems of Multi-Valued Mappings. Thaksin University Journal, 19(1), 1-11.

[12] Khongtham, Y. (2017). Fixed Point Theorems for Compatible Maps and Commuting Maps in Rectangular B-Metric Spaces, In 27th Thaksin University National Academic Conference, 155. May 3-6, 2017. BP Samila Beach Hotel & Resort. Songkhla: Thaksin University.

[13] Jachymski, J. (2008). The Contraction Principle for Mappings on a Metric Space with a Graph. Proceedings of the American Mathematical Society, 136(4), 1359–1373.

[14] Jhade, P.K. & Saluja, A.S. (2014). On The Convergence of Three Step Iterative Process for Three Asymptotically Nonexpansive Multi-Maps in Banach Spaces. Acta Universitatis Matthiae Belii, series Mathematics, 22(2014), 23–34.

[15] Tripak, O. (2016). Common Fixed Points of G-Nonexpansive Mmppings on Banach Spaces with a Graph. Fixed Point Theory and Application, 87. 2016(2016), 87.

[16] Alfuraidan, M. R. (2015). Fixed Points of Monotone Nonexpansive Mappings with a Graph. Fixed Point Theory and Application, 2015(2015), 49.

[17] Suparatulatorna, R., Suantai, S. & Cholamjiak, W. (2017). Hybrid Methods for A Finite Family of G-Nonexpansive Mappings in Hilbert Spaces Endowed with Graphs. AKCE International Journal of Graphs and Combinatorics, 14 (2017), 101–111.

[18] Saewan. S., Noisri, C. & Kanjanasamranwong, P. (2018). Fixed Points of G-Nonexpansive Mappings in Banach Spaces. In 28th Thaksin University National Academic Conference. 1097. May 8-9, 2018. BP Samila Beach Hotel & Resort. Songkhla: Thaksin University.

[19] Sun, Z.H. (2003). Strong Convergence of an Implicit Iteration Process for a Finite Family of Asymptotically Quasi-Nonexpansive Mappings. Journal of Mathematical Analysis and Applications, 286 (2003), 351–358.